# SDR 08FDEA00338

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BETWEEN STATION 440 - 460 AT STRINGER 24L IS CRACKED, 0.75" LONG.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02.  NEW INTERCOSTAL FABRICATED ON MAE TRAVELER NR T7/707194 IAW SRM 51-10-02, FROM 7075 - O - 0.063C, HEAT TREATED  PER AMS 2770 H TO 87B.
